# SDR IXXA20161117127

- Difficulty date: October 3, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH ANGLE AT BS 785.9 RBL 13 SPLIT ON EDGE. REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-05, 51-40-02.  AIRCRAFT GROUNDED.
